# SDR HNAA9792694

- Difficulty date: November 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926HA
- Make and model: Dhav DHC8102
- Aircraft serial: 114
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 574205
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 3450 - PHF-CLT - WHEN SELECTING GEAR DOWN ONLY GOT 3 RED LIGHTS AND NO GEAR EXTENSION.  CYCLED HANDLE AND OPS WERE NORMAL.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE.  (M)
